# SDR SWIA200514791

- Difficulty date: March 25, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 14,148 hours, 19,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR VERY HARD TO OPEN & CLOSE.  ADJUSTED 2 ROD ENDS AND LUBRICATED ALL MOVING PARTS AS NECESSARY.  DOOR NOW OPERATIONALLY CHECKS GOOD.
